# SDR SWIA20250521105

- Difficulty date: January 5, 2023
- Submitted: May 21, 2025
- Operation: Air carrier
- Aircraft: N722EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10127
- Aircraft time: 44,694 hours, 32,601 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Not Reported
- Condition: Damaged
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DAMAGE DETERMINED TO BE OUTSIDE SRM LIMITS, DETERMINED TO BE MAJOR REPAIR. (FILED CLOSED)TRANSFERRED TO AML 1061696 FOR FERRY FLIGHT.
